# SDR RAIA0003013

- Difficulty date: March 21, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 9,083 hours, 9,826 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Part number: 31055016
- Condition: Failed
- Location: Lt Engine
- Part time: 8,279 hours, 9,083 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

6214-DCA- LEFT INTEGRATED ENGINE CONTROL (IEC) COMPUTER FAULTED ON TAKEOFF.  MAINTENANCE REPLACED LEFT ENGINE P2 SENSOR.
